RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1980, Volume 113(155), Number 1(9), Pages 98–117 (Mi msb2780)  

This article is cited in 6 scientific papers (total in 6 papers)

A description of solvable Lie groups with a given uniform subgroup

M. V. Milovanov


Abstract: The article contains a method of describing all connected simply connected solvable Lie groups with a given uniform subgroup (not necessarily discrete). It is proved that such groups always form, up to isomorphism, no more than a countable set, and that this set decomposes into a finite number of classes of groups with isomorpbic commutator subgroups.
Bibliography: 9 titles.

Full text: PDF file (988 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1982, 41:1, 83–99

Bibliographic databases:

UDC: 519.46
MSC: Primary 22E25; Secondary 22E40
Received: 07.12.1979

Citation: M. V. Milovanov, “A description of solvable Lie groups with a given uniform subgroup”, Mat. Sb. (N.S.), 113(155):1(9) (1980), 98–117; Math. USSR-Sb., 41:1 (1982), 83–99

Citation in format AMSBIB
\Bibitem{Mil80}
\by M.~V.~Milovanov
\paper A~description of solvable Lie groups with a~given uniform subgroup
\jour Mat. Sb. (N.S.)
\yr 1980
\vol 113(155)
\issue 1(9)
\pages 98--117
\mathnet{http://mi.mathnet.ru/msb2780}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=590540}
\zmath{https://zbmath.org/?q=an:0496.22013}
\transl
\jour Math. USSR-Sb.
\yr 1982
\vol 41
\issue 1
\pages 83--99
\crossref{https://doi.org/10.1070/SM1982v041n01ABEH002222}


Linking options:
  • http://mi.mathnet.ru/eng/msb2780
  • http://mi.mathnet.ru/eng/msb/v155/i1/p98

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Gorbatsevich V., “Lie-Groups with Lattices and their Properties”, 287, no. 1, 1986, 33–37  mathscinet  zmath  isi
    2. V. V. Gorbatsevich, “On the number of Lie groups containing uniform lattices isomorphic to a given group”, Math. USSR-Izv., 30:3 (1988), 487–501  mathnet  crossref  mathscinet  zmath
    3. Starkov A., “Rigidity Problem for Lattices in Solvable Lie-Groups”, Proc. Indian Acad. Sci.-Math. Sci., 104:3 (1994), 495–514  crossref  mathscinet  zmath  isi
    4. Console S., Fino A., “On the de Rham Cohomology of Solvmanifolds”, Ann. Scuola Norm. Super. Pisa-Cl. Sci., 10:4 (2011), 801–818  mathscinet  zmath  isi
    5. M. V. Milovanov, “Extension of transformation groups of compact solvmanifolds”, Sb. Math., 206:4 (2015), 540–571  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    6. V. V. Gorbatsevich, “Extension of transitive actions of Lie groups”, Izv. Math., 81:6 (2017), 1143–1154  mathnet  crossref  crossref  adsnasa  isi  elib
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:200
    Full text:65
    References:30

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019